# SDR 20010409SG001

- Difficulty date: February 21, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N135MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Part number: 22250F060200
- Part serial: 511
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

MIA - FLT 5200 - CREW REPORTED THAT DURING CLIMB THROUGH 18,000 FEET, IT WAS NOTED THAT THE CABIN DIFF WAS INDICATING 1.5 PSI.  CABIN PRESSURE ROSE TO 10,000 AND AN EMERGENCY DESCENT PROCEDURE WAS APPLIED.  ONCE MANUAL MODE WAS SELECTED, CABIN FAILED TO PRESSURIZE IN EITHER AUTO OR MANUAL MODE.  MAINTENANCE REMOVED AND REPLACED DIGITAL CONTROLLER AND CABIN/PRESSURE INDICATOR IAW ATR MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA0522.  (M)
